The active ingredient in Panadol Actifast Caplets is paracetamol (500mg per caplet). Panadol Actifast Caplets reduce fever and relieve:
Like other Panadol tablets and caplets, the caplets in Panadol Actifast Caplet are gentle on the stomach. They are white to off-white capsule shaped film coated tablets with flat edges, debossed with “P” on one side and “-” on the other side.
Children aged 10 to 12 years can use 1 Panadol Suppository every 4-6 hours as required. Do not exceed the maximum of 4 suppositories in a 24-hour period. Do not use for more than 48 hours except on medical advice.
Panadol Suppositories are not recommended for children under 12 years of age.
|12 years and older||1-2 caplets every 4-6 hours, as required (up to a maximum of 8 caplets in any 24-hour period)|
Before using Panadol Actifast Caplet, be sure to check the product ingredients and directions for use, and make sure you are familiar with any warnings and precautions.
Learn more below.
The active ingredient in Panadol Actifast Caplets is paracetamol (500mg per caplet). Panadol Actifast Caplets also contain sodium bicarbonate, maize starch, pregelatinized starch, povidone, sodium starch glycolate, colloidal anhydrous silica, magnesium stearate, microcrystalline cellulose, carnauba wax, and opadry II white.
Each tablet contains 173 mg of sodium (346 mg sodium per 2 tablet dose). To be taken into consideration by patients on a controlled sodium diet.
Always read and follow all directions on the product label prior to use, and talk to your doctor or pharmacist if you’re not sure whether this medicine is right for you. Use only as directed. Incorrect use could be harmful. For temporary relief of pain and fever. Consult your healthcare professional if symptoms persist (e.g. if you have a fever that comes and goes, or pain that is not relieved by treatment).
Can I take this medicine on an empty stomach?
Yes, you can take Panadol Actifast Caplet on an empty stomach, as the active ingredient – paracetamol – is gentle on the stomach.
How long does it take for Panadol Actifast Caplet to work?
The caplets in Panadol Actifast Caplet contain sodium bicarbonate, enabling the medicine to be absorbed twice as fast as regular Panadol Tablets – helping you to relieve your pain fast
How should I store this medicine?
You should store Panadol Actifast Caplet below 30 degrees Celsius.